Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 53, NWS Memphis, TN

April 2, 20257 counties in Tennessee

NWS Memphis, TN issued this tornado warning at Apr 2, 2025, 6:28 PM CDT for 7 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 6:28 PM CDT (23:28 UTC)
Expired
Apr 2, 2025, 7:15 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Benton County, TN, Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Henry County, TN, Madison County, TN

The radar

The Ft Campbell radar (KHPX), 140 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 6:30 PM CDTHAIL 1.75Camden, TNGolf ball hail about 1/4 mi East of the Courthouse.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

023 
WFUS54 KMEG 022328
TORMEG
TNC005-017-023-039-077-079-113-030015-
/O.NEW.KMEG.TO.W.0053.250402T2328Z-250403T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
628 PM CDT Wed Apr 2 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Henderson County in west Tennessee...
  Benton County in west Tennessee...
  Carroll County in west Tennessee...
  Madison County in west Tennessee...
  Southeastern Henry County in west Tennessee...
  Central Chester County in west Tennessee...
  Northwestern Decatur County in west Tennessee...

* Until 715 PM CDT.

* At 628 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Bemis, or 8 miles northwest of Henderson, moving
  northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hickory Flat, Neely, Pinson, Dollar, Old Springville, Jackson,
  Westover, Madison Hall, Uptonville, Lexington, Rock Hill, Bruceton,
  Holladay, Leach, Middle Fork, Blue Goose, Tate, Palmer Shelter,
  Hinson Springs, and Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3603 8800 3600 8800 3597 8802 3594 8800
      3594 8793 3587 8794 3583 8797 3535 8869
      3537 8883 3543 8884 3543 8895 3545 8898
      3555 8896 3631 8815 3615 8792
TIME...MOT...LOC 2328Z 224DEG 50KT 3554 8873 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
2 follow-up statements
050 
WWUS54 KMEG 022345 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
645 PM CDT Wed Apr 2 2025

TNC023-022355-
/O.CAN.KMEG.TO.W.0053.000000T0000Z-250403T0015Z/
Chester TN-
645 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR CENTRAL CHESTER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for west
Tennessee.

&&

LAT...LON 3597 8802 3594 8800 3594 8793 3587 8794
      3583 8797 3551 8845 3559 8860 3555 8868
      3555 8874 3566 8884 3631 8815 3615 8792
TIME...MOT...LOC 2345Z 224DEG 43KT 3562 8869 

$$

TNC005-017-039-077-079-113-030015-
/O.CON.KMEG.TO.W.0053.000000T0000Z-250403T0015Z/
Henderson TN-Benton TN-Carroll TN-Madison TN-Henry TN-Decatur TN-
645 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
HENDERSON...BENTON...CARROLL...NORTHEASTERN MADISON...SOUTHEASTERN
HENRY AND NORTHWESTERN DECATUR COUNTIES...

At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Mifflin, or 8 miles east of Jackson,
moving northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hickory Flat, Dollar, Old Springville, Lexington, Rock Hill,
Bruceton, Holladay, Leach, Middle Fork, Blue Goose, Tate, Palmer
Shelter, Hinson Springs, Buena Vista, Hollow Rock, Camden, Haigler
Ridge, Clarksburg, Huron, and Warrens Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3597 8802 3594 8800 3594 8793 3587 8794
      3583 8797 3551 8845 3559 8860 3555 8868
      3555 8874 3566 8884 3631 8815 3615 8792
TIME...MOT...LOC 2345Z 224DEG 43KT 3562 8869 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CJC
598 
WWUS54 KMEG 030010 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
710 PM CDT Wed Apr 2 2025

TNC005-017-039-077-079-113-030020-
/O.EXP.KMEG.TO.W.0053.000000T0000Z-250403T0015Z/
Henderson TN-Benton TN-Carroll TN-Madison TN-Henry TN-Decatur TN-
710 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR HENDERSON...BENTON...CARROLL...
NORTHEASTERN MADISON...SOUTHEASTERN HENRY AND NORTHWESTERN DECATUR
COUNTIES WILL EXPIRE AT 715 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CDT for west
Tennessee.

&&

LAT...LON 3597 8802 3594 8800 3594 8793 3587 8794
      3583 8797 3551 8845 3559 8860 3555 8868
      3555 8874 3566 8884 3631 8815 3615 8792
TIME...MOT...LOC 0010Z 224DEG 50KT 3586 8841 

$$

CJC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:27 PM CDT, 4 hours 1 minute earlier. Its key messages:

  • Updated at 227 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 2:27 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
227 PM CDT Wed Apr 2 2025

...New DISCUSSION...

.KEY MESSAGES...
Updated at 227 PM CDT Wed Apr 2 2025

-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.

-A High Risk of severe weather today, an Enhanced Risk is in
 effect Thursday, Friday and Saturday.

-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.

-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.

&&

.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025

A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!

An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.

Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.

Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.

Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.

The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.

With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!

Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.

&&

.AVIATION...
(18Z TAFS) Issued at 1251 PM CDT Wed Apr 2 2025

Gusty south winds will prevail this afternoon with gusts of 30-40
kts and mainly VFR conditions. Showers and thunderstorms will push
into the area later this afternoon and evening impacting JBR, MKL
and MEM mainly between 02/23z and 03/06z. TUP should remain south of
the widespread thunderstorm activity through the TAF period with
only scattered showers and thunderstorms possible in that area
tonight.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
     035-036-048-049-058.

     Flood Watch through Sunday morning for ARZ009-018-026>028-035-
  036-048-049-058.

     Blowing Dust Warning until 2 PM CDT this afternoon for ARZ028-
  036.

MO...Wind Advisory until midnight CDT tonight for MOZ113-115.

     Flood Watch through Sunday morning for MOZ113-115.

MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.

     Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.

     Flood Watch from late Friday night through Sunday afternoon for
     MSZ006-009-015>017-021>024.

TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
     048>055-088>092.

     Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.

&&

PUBLIC FORECAST...JAB
AVIATION...SWC

In the hours before

Local storm report, Apr 2, 5:51 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
551 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Hail             Lakeland                35.24N 89.73W
04/02/2025  M1.00 Inch       Shelby             TN   Public

&&
Local storm report, Apr 2, 5:55 PM CDT, 33 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Memphis TN
555 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     Non-Tstm Wnd Gst 4 ENE Whitehaven        35.04N 89.98W
04/02/2025  M58 MPH          Shelby             TN   Official NWS Obs

            ASOS site measured wind gust of 58 mph.

0250 PM     Hail             Olive Branch            34.95N 89.83W
04/02/2025  M1.00 Inch       DeSoto             MS   Public

            Quarter Size hail.

0253 PM     Hail             5 SSE Germantown        35.02N 89.76W
04/02/2025  M1.75 Inch       Shelby             TN   Public

            Facebook report of golfball size hail near
            Shelby drive and Forest Hill Irene.

0318 PM     Hail             Oakland                 35.22N 89.51W
04/02/2025  M1.00 Inch       Fayette            TN   Public

0318 PM     Hail             1 W Oakland             35.23N 89.52W
04/02/2025  E1.00 Inch       Fayette            TN   Public

            Report from mPING: Quarter (1.00 in.).

0321 PM     Tstm Wnd Gst     2 SSW Turrell           35.35N 90.27W
04/02/2025  M70 MPH          Crittenden         AR   Trained Spotter

            Measured via rooftop anemometer.

0325 PM     Hail             Oakland                 35.22N 89.51W
04/02/2025  M1.75 Inch       Fayette            TN   Storm Chaser

            Golfball size hail in Oakland tn area from
            chaser.

0345 PM     Hail             Fulton                  34.26N 88.40W
04/02/2025  M2.00 Inch       Itawamba           MS   Broadcast Media

            Large non-spherical hail.

0400 PM     Hail             Henning                 35.67N 89.58W
04/02/2025  M1.75 Inch       Lauderdale         TN   Emergency Mngr

            Report of golf ball hail at West tennessee
            State Penn.

0400 PM     Non-Tstm Wnd Gst Southwest Memphis       35.05N 90.07W
04/02/2025  M70 MPH          Shelby             TN   ASOS

            ASOS measured wind gust.

0412 PM     Hail             1 ESE Sandy Springs     34.43N 88.36W
04/02/2025  E2.75 Inch       Itawamba           MS   Public

            Ryans Well in Itawamba county baseball sized
            hail.

0418 PM     Tstm Wnd Dmg     Senatobia               34.62N 89.97W
04/02/2025                   Tate               MS   Public

            trees down across Hwy 51.

0440 PM     Hail             Sardis                  34.43N 89.91W
04/02/2025  M1.75 Inch       Panola             MS   Emergency Mngr

            Golf ball size around the Union area of
            Panola County.

0445 PM     Hail             Jackson                 35.63N 88.83W
04/02/2025  M1.00 Inch       Madison            TN   Emergency Mngr

            Quarter size hail at Jackson Regional
            airport.

0450 PM     Hail             3 NNE Jackson           35.68N 88.81W
04/02/2025  E1.25 Inch       Madison            TN   Amateur Radio

            Half dollar size hail Exit 83 N Jackson.

0450 PM     Hail             3 NW Jackson            35.66N 88.88W
04/02/2025  E1.25 Inch       Madison            TN   Amateur Radio

            Quarter size hail south of I 40 and the 45
            bypass.

0452 PM     Hail             3 WSW Barr              34.60N 89.84W
04/02/2025  E2.50 Inch       Tate               MS   Law Enforcement

            Spikey tennis ball sized hail.

0500 PM     Hail             Holly Springs           34.77N 89.44W
04/02/2025  M1.00 Inch       Marshall           MS   Emergency Mngr

            Quarter size hail Jaybird/Hollysprings
            Hernando, MS.

0500 PM     Hail             4 NNW Hernando          34.88N 90.01W
04/02/2025  E1.75 Inch       DeSoto             MS   Amateur Radio

            Golfball size hail near Nesbitt at Lauder
            and 269.

0505 PM     Hail             2 W Olive Branch        34.97N 89.86W
04/02/2025  E1.00 Inch       DeSoto             MS   Public

            Report from mPING: Quarter (1.00 in.).

0514 PM     Hail             4 N Jackson             35.69N 88.84W
04/02/2025  E1.00 Inch       Madison            TN   Public

            Report from mPING: Quarter (1.00 in.).

0523 PM     Hail             1 ESE Middle Fork       35.86N 88.48W
04/02/2025  E2.50 Inch       Carroll            TN   Public

            Public report of hail just under baseball
            size near Clarksburg. Time estimated via
            radar.

0528 PM     Hail             2 NW Germantown         35.11N 89.81W
04/02/2025  E1.00 Inch       Shelby             TN   Public

            Report from mPING: Quarter (1.00 in.).

0530 PM     Hail             Huntingdon              36.01N 88.41W
04/02/2025  M1.75 Inch       Carroll            TN   Emergency Mngr

0530 PM     Hail             3 NNW Germantown        35.13N 89.80W
04/02/2025  E1.00 Inch       Shelby             TN   NWS Employee

            Corrects previous hail report from 3 NNW
            Germantown. one inch hail at NWS Memphis
            lasted 2-3 minutes.

0537 PM     Hail             3 W Eads                35.19N 89.72W
04/02/2025  E0.75 Inch       Shelby             TN   Public

            Report from mPING: Dime (0.75 in.).

0539 PM     Hail             Hollow Rock             36.04N 88.27W
04/02/2025  M1.25 Inch       Carroll            TN   Public

            1/2 dollar sized hail.

0539 PM     Hail             4 S Lakeland            35.18N 89.75W
04/02/2025  E1.75 Inch       Shelby             TN   Public

            Report from mPING: Golf Ball (1.75 in.).

0540 PM     Hail             Middle Fork             35.87N 88.49W
04/02/2025  E2.50 Inch       Carroll            TN   Public

0546 PM     Hail             Williston               35.16N 89.38W
04/02/2025  M1.00 Inch       Fayette            TN   Public

0550 PM     Hail             Lakeland                35.24N 89.73W
04/02/2025  M1.00 Inch       Shelby             TN   Public

&&
Local storm report, Apr 2, 6:01 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
601 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Hail             Camden                  36.06N 88.10W
04/02/2025  M1.25 Inch       Benton             TN   Emergency Mngr

&&

12
Local storm report, Apr 2, 6:14 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
614 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     Hail             Bolivar                 35.26N 88.99W
04/02/2025  M1.00 Inch       Hardeman           TN   Broadcast Media

&&

12
Local storm report, Apr 2, 6:15 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
615 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Tornado          3 E Fisher              35.49N 90.92W
04/02/2025                   Poinsett           AR   Law Enforcement

&&
Local storm report, Apr 2, 6:20 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
620 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Hail             5 NW Henderson          35.50N 88.72W
04/02/2025  M1.00 Inch       Madison            TN   Amateur Radio

            Quarter hail in Pinson relayed by Amateur
            Radio.

&&

12

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:04 PM CDTRiver Flood WarningMEGMadison8 days
Apr 1, 9:08 PM CDTRiver Flood WarningMEGDyer14 days
Apr 2, 1:04 PM CDTRiver Flood WarningMEGDyer14 days
Apr 2, 2:45 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton45 min
Apr 2, 3:14 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton46 min
Apr 2, 3:21 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Madison, Tipton54 min
Apr 2, 3:49 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby56 min
Apr 2, 3:49 PM CDTTornado WarningMEGCrockett, Dyer, Haywood, Lauderdale, Tipton56 min
Apr 2, 3:54 PM CDTTornado WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more66 min
Apr 2, 4:22 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy32 min
Apr 2, 4:32 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy, Madison29 min
Apr 2, 4:38 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby67 min
Apr 2, 4:54 PM CDTTornado WarningMEGBenton, Carroll, Gibson, Henderson, Henry, Madison66 min
Apr 2, 5:20 PM CDTTornado WarningMEGChester, Fayette, Hardeman, Haywood, Madison55 min
Apr 2, 5:32 PM CDTTornado WarningMEGFayette, Hardeman, Haywood58 min
Apr 2, 5:47 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Carroll28 min
Apr 2, 6:11 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Gibson, Hardeman, Haywood, Henderson and 1 more64 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.